# SDR CALA2017081102583

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 100,493 hours, 15,667 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T349015
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OUTBOARD SIDE PANEL 436BL CUT OUT MISSING A PIECE AT THE UPPER AREA AND AT LOWER AREA HAS WEAR.   REMOVED BROKEN STRIPS IAW  SRM 51-40-0 2, BOOTH AREAS OUT OF LIMITS IAW SRM 54-53-61, REMOVED THE TEE IAW  AMM AREA IAW SRM 51-40-02.  REMOVE NICK FROM THE TEE  IAW  SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 5 4-53-61-300, SRM 54-53-02, AND DWG 311T3490. FABRICATED A NEW TEE IAW SRM 54-53-61, AND DWG  311T3490.   TREATED AND PRIMED IAW SRM 51-20-01. PANEL TOP COATED IAW  AMM 51-24-22. INSTALLED A REPAIR FILLER AND TEE IAW SRM 54-53-01. INSTALLED THE TEE IAW  IAW 51-4 0-02.
